# SDR ASAA2023021642002

- Difficulty date: February 16, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 25,379 hours, 7,959 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1853M33P06
- Part serial: EMDN9572
- Condition: Faulty
- Location: #1 Engine
- Part time: 21,457 hours, 6,305 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO LIGHT OFF ON #1 ENGINE USING IGN R. GROUNDED - YES. REMOVED & REPLACED #1 ENG EEC, CLOSED 4 C/B, PERFORMED ALL INSTALLATION TESTS PASSED REF B737-900 AMM 73-21-60/401.
